Download Our Mobile App

  • 0

Product Details

Beechams Max Strength All In One Cold and Flu Relief Capsules (16 Capsules)

BE001010FR521OC37

Beechams Max Strength All In One Cold and Flu Relief Capsules (16 Capsules)

£3.72

Available: In Stock

✓ Item added to your cart list


Beechams Max Strength All In One Capsules provide effective relief from pain, congestion and chesty cough.

It contains three ingredients - paracetamol, phenylephrine hydrochloride and guaifenesin - to provide relief of symptoms associated with colds and flu including:

  • aches and pains
  • fever
  • chills
  • chesty cough
  • headache
  • blocked nose
  • sore throat
  • painful sinuses

Beechams

How to take:

  • Adults, the elderly and children aged 16 years and over: For oral use. Swallow 2 capsules whole with water, do not chew, every four hours as required. Do not take more than 8 capsules (4 doses) in any 24 hour period.
  • Do not exceed the recommended dose.
  • Do not take for more than 5 days without asking your doctor. If symptoms persist consult your doctor.

 

Cautions:

  • Patients suffering from chronic cough or asthma should consult a physician before taking this product.
  • Do not take if you are allergic to any ingredients in the product.
  • Do not take with a cough suppressant or any other cold and flu products.
  • If you are taking medication or are under medical care, consult your doctor before using this medicine.
  • Contains paracetamol. Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well.
  • This product should not be used during pregnancy or when breast feeding without medical advice.

Always Read the Label

 

Possible side effects of Beechams Ultra All In One:

Skin Rashes, Stomach Upset, Headaches, Vomiting, Tingling and Cooling of the Skin.

 

Each capsule contains the active ingredients: Paracetamol 500 mg, Guaifenesin 100 mg, Phenylephrine Hydrochloride 6.1 mg